advertisement
Question
Posted by: Meme | 2004/01/26

CONCERN WITH MEDICATION AND PREGNANCY

Hi there,
I am planning to fall pregnant, but I am on Nuzak and medication for anxiety attacks and allergy. What would you consider the best thing to do, stop the medication or will it not affect the baby at all? What other vitamins is important to take?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

The Nuzak does not cause any abnormalities in the fetus though some studies have reported a slightly higher miscarriage rate. If you need the medication you should probably carry on with it, but discuss this with your psychiatrist. You don't say what the other medication is, so I can't comment.
The most important thing to take while planning a pregnancy is folate.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement